# SDR SWAA960823

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N20SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21337
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Aft Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERV CHECK, FOUND AFT ENTRY DOOR OUTER SKIN UPPER HINGE CUTOUT CRACKED AT LOWER RADIUS PROGRESSING DOWNWARD.  REPAIRED PER TYPICAL REPAIR T1-A52-005.
